Zur Transzendenz gewisser Reihen

Translated title of the contribution: On the transcendence of certain series

Peter Bundschuh, Attila Pethö

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

From Schmidt's simultaneous approximation theorem we deduce transcendence results concerning series of rational numbers. The denominators of these numbers are from finitely many linear recursive sequences and have to satisfy a divisibility as well as a growth condition. (In an appendix the second author studies the connections between these two kinds of hypothesis.) For the numerators we need some growth conditions too. We study also the implications of Mahler's analytic transcendence method from 1929 to the arithmetical questions considered mainly.

Translated title of the contributionOn the transcendence of certain series
Original languageGerman
Pages (from-to)199-223
Number of pages25
JournalMonatshefte für Mathematik
Volume104
Issue number3
DOIs
Publication statusPublished - Sep 1 1987

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the transcendence of certain series'. Together they form a unique fingerprint.

  • Cite this